# SDR FDEA202105211336

- Difficulty date: May 21, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 74,866 hours, 28,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186218224
- Part serial: 0000
- Condition: Damaged
- Location: Main Cargo
- Part time: 74,866 hours, 28,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOOR PANEL 231MSF HAS A DAMAGED AREA LOCATED AT FWD LH EDGE .  FABRICATED FLOOR PANEL 231 MSF ON TRAVELER T21/1551857 IAW SRZ-25-005 REVISION R   MAJOR REPAIR
